# SDR SWAA2022061612010

- Difficulty date: May 26, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT AFT PASSENGER CABIN BS927+4; 927+9 BL0 WL208. / [01] VERIFIED APPLICABILITY OF SRM 53-70-51-01-2 FOR IDENTIFICATION AND SRM 53-70-51-1A-1 FOR ALLOWABLE LIMIT;[02] DAMAGE FOUND AT PASSENGER CABIN INTERCOSTAL ATTACH CHORD BS 927-BS 947 BL 0; WL 208 FOUND TO BE OUT OF LIMIT IAW SRM 53-70-51-1A-1 DET. 4E; FIG 103- K PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C;[03] VERIFIED CORRECTIVE ACTION ENTRIES 1-2. OUT OF LIMITS.;[04] REMOVED PASSENGER CABIN INTERCOSTAL ATTACH CHORD FROM BS 927-BS 947 BL 0; WL 208 IAW SRM 51-40-02-0G-0;[05] FORMED PASSENGER CABIN INTERCOSTAL ATTACH CHORD MADE FROM 7075T0#0.063' LOT#14577375-1 IAW DWG#147A5430 REV-C;[06] VERIFIED CORRECTIVE ACTION ENTRY 5.;[07] UPDATED STEP 5 FORMED PASSENGER CABIN INTERCOSTAL ATTACH CHORD MADE FROM 7075T0#0.063' LOT#1477375-1 IAW DWG#147A5430 REV-C;[08] RECEIVED CHORD P/N 147A5430U1 LOT#1492715 LOCATED AND DRILLED AT BS 927-BS 947 BL 0; WL 208 IAW SRM 51-40-05-0G-0 AND DWG#147A5400 OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTION #8. VERIFIED OK TO INSTALL REPAIR PARTS.;[10] INSTALLED PASSENGER CABIN INTERCOSTAL ATTACH CHORD P/N 147A5430-1 AT BS 927-BS 947 BL 0; WL 208 IAW SRM 51-40-02-0G-0 AND DWG#147A5400;[11] VERIFIED CORRECTIVE ACTION #10.
